# SDR ASMF201801017

- Difficulty date: January 5, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 56,592 hours, 20,510 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING THE FLAPS AND SLATS DO NOT RETRACT. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-53 TASK 803 PROCEDURE, NO CONFIRMING FAILURE. PERFORMED TRAILING EDGE FLAP SYSTEM OPERATIONAL TEST IAW FIM 27-51 TASK 803 PROCEDURE, NO CONFIRMING FAILURE AND ALL TESTED CORRECT.
